# SDR 2002F00479

- Difficulty date: April 6, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Contaminated
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6207 - RETURNED TO FIELD BECAUSE WEATHER RADAR DISPLAY WENT BLANK AND WOULD NOT RESET.  MAINTENANCE FOUND WATER IN SEPARATOR.  CLEANED AND REPLACED DESICANTOR.  OP CHECKS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
